Hierarchical models in statistical inverse problems and the Mumford-Shah functional

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInverse Problems
Volume27
Pages (from-to)015008
Number of pages32
ISSN0266-5611
DOIs
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

Fields of Science

  • BAYESIAN INVERSION
  • VARIATIONAL-PROBLEMS
  • COMPACTNESS THEOREM
  • IMAGE SEGMENTATION
  • CONVERGENCE
  • REGULARIZATION
  • APPROXIMATIONS
  • RESTORATION
  • TOMOGRAPHY
  • RECOVERY
  • 111 Mathematics

Cite this